REAL

List-distinguishing Cartesian products of cliques

Ferrara, Michael and Füredi, Zoltán and Jahanbekam, Sogol and Wenger, Paul S. (2019) List-distinguishing Cartesian products of cliques. DISCRETE MATHEMATICS, 342 (7). pp. 2012-2022. ISSN 0012-365X

[img] Text
1707.01823v1

Download (205kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 05 Sep 2019 07:11
Last Modified: 05 Sep 2019 07:11
URI: http://real.mtak.hu/id/eprint/98605

Actions (login required)

Edit Item Edit Item